Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/46314
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Buckling of laminated sandwich plates subjected to partial edge compression
Author: Chakrabarti, A.
Sheikh, A.
Citation: International Journal of Mechanical Sciences, 2005; 47(3):418-436
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2005
ISSN: 0020-7403
1879-2162
Statement of
Responsibility: 
Anupam Chakrabarti and Abdul Hamid Sheikh
Description: Copyright © 2005 Elsevier Ltd All rights reserved.
RMID: 0020077866
DOI: 10.1016/j.ijmecsci.2005.01.005
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/206/description#description
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.